I also had worse and more headaches while on Florineff! When my POTS was at its worst and my doctor kept increasing my Florineff, I went from 10 headaches/migraines a month, to 25 a month! The Florineff seemed to help the tachycardia and dizziness, but at what a cost!
Switching to Diamox made a HUGE difference, though I was very nervous that I would have a lot of tachycardia and dizziness while my body adjusted (and I really did NOT want to end up in the ER yet again with my POTS). Dr. Diana was so sweet to hold my cyber hand through it, encouraging me to hang in there and give the Diamox a chance, that even some increased symptoms at first would go away, etc. And, she was right! It is rare I get a headache anymore and if I do I take an extra Diamox and it goes away in less than an hour. Before, nothing would get rid of the headaches I got before or while on Florineff (sometimes Excedrin would help, but not always and not completely)! My tachycardia/dizziness are so much improved! They only crop up if I get too acidic, and I have had to learn and work with that issue, but I think I finally have it nailed down. It is amazing for me to be able to bend down now and do some gardening and then stand up without falling over/passing out, etc.!
Diamox really can make a huge difference, so give it a fair trial, even if some symptoms crop up the first few days or so. Give your body time to adjust to the new normal. It can take some time to find the right dose too, so be aware of that. And, also be aware that there are some meds that interfere with and/or are bad in combination with Diamox (such as aspirin, lisinopril, etc. Be sure to read up on it!), which can cause you to have problems if you aren’t aware some meds don’t “mix”.
Lastly, be sure to get regular blood work done to watch how your body adjusts to Diamox as it is KNOWN to make people too acidic (which is why I take bicarb when I take Diamox). I found that being too acidic started to mimic POTS symptoms, but once I got the PH balanced, the symptoms went away. Now, if I start to notice some tachycardia I pop some extra bicarb tablets right away. =)